# SDR FDEA2020071081465

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 56,701 hours, 25,685 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Condition: Malfunctioned
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD AFT RED CARGO FIRE EICAS ILLUMINATED FOR  APPROX 5 SECONDS PASSING FL250.  WITH AUDIBLE.   ON TURNBACK, LIGHTS WENT OUT WITH NO MORE WARNINGS.  NO  BOTTLES EXPENDED DUE TO SHORT DURATION OF LIGHT.  R & R THE FIRE DETECTION PRINTED CIRCUIT CARD M10427 IAW MM 26-10-01-4,  OPS CHECKED NORMAL.
